# SDR C2XA01CL152

- Difficulty date: June 26, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7007552
- Condition: Blown
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT# 3119  THE CREW REPORTED 3 LIGHTS IN THE EMERGENCY AISLE PATH LIGHTING WERE INOPERATIVE.MAINTENANCE REPLACED THE FUSE IN POWER SUPPLY 30 WL.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
